Is it possible to gain weight with Antibiotics?

Malta
January 15, 2007 8:28am CST
I have been on diet lately and was loosing weight perfectly. Last week I had an infection and my doctor recomended some Antibiotics - Dalacin C. After about 2 days I noticed that I feel bloated and my stomach looked big. The antibiotics are the only thing that changed and that is why I am putting my blame on them. If they are effecting me so much I am in trouble because I have to take them for 2 months.
1 person likes this
5 responses
@moirax23 (317)
• Malta
19 Jan 07
I think I had the same problem once, and my GP gave me the same antibiotics as you are taking and they left me feeling bloated as well. You should definetely consult him again and explain the problem..
1 person likes this
@ronaldinu (12445)
• Malta
18 Jan 07
Can you read the attached pamphlet and see if there are any contra-indicatons, if putting weight is one of the possible side effects? If in doubt better to consult your general practioner.
• Malta
19 Jan 07
No it s not listed on the leaflet
• India
22 Jan 07
dont think so but antibiotics have many more side effects too
@nagaprash (354)
• India
19 Jan 07
NOPE ITS NOT
• India
19 Jan 07
well thts very true . antibiotics help us gain weight it is a personal experirnce. last year i was continuously put on antibiotics for 2month and i put on a lot of weight.